# SDR VNAA20250116047

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 601R33223
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSHIELD SIDE POST P/N 601R33223 IS CRACKED APPROX. 6" FROM TOP AND 2" LONG AT 100% FSH FAILING NDT.   REPAIRED BY CUTTING OUT DAMAGED PORTION AND SPLICING IN NEW REPAIR PARTS IAW MHIRJ REO 670-53-21-2465 REV-- DATED 10-21-24
